Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A discrete analogue of the Weierstrass transform

Author: Edward Norman
Journal: Proc. Amer. Math. Soc. 11 (1960), 596-604
MSC: Primary 44.00
MathSciNet review: 0117512
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Edrei, On the generating function of a doubly infinite totally positive sequence, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 367-386. MR 0053989 (14:853a)
  • [2] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [3] I. I. Hirschman and D. V. Widder, The convolution transform, Princeton, 1955. MR 0073746 (17:479c)
  • [4] H. Pollard and C. Standish, Inversion of a class of discrete convolution transforms, Scripta Math. vol. 22 (1956) pp. 207-216. MR 0089948 (19:743d)
  • [5] G. N. Watson, Theory of Bessel functions, Cambridge, 1922.
  • [6] D. V. Widder, The Laplace transform, Princeton, 1956.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.00

Retrieve articles in all journals with MSC: 44.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society